# SDR UIEA2014110600558

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 536,430 hours, 37,519 cycles
- System (JASC): 7250 · Turbine Section
- Part: Clamp
- Part number: J1220606
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG TURBINE SECTION BETWEEN 5 & 6 O`CLOCK HAS DAMAGED ADEL CLAMP & ATTACH BRACKET IS CHAFING CORE COWL.  REPLACED ADEL CLAMP & BRACKET IAW AMM 70-50-00.
